MathSciNet Relay Station
MathSciNet bibliographic data
MR1994070 11B05 (11B25 13J10)
Broughan, Kevin A. Adic topologies for the rational integers. Canad. J. Math. 55 (2003), no. 4, 711–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement